Randi: At least you know what you are going to be facing now. Part of the unknown is now gone! I also had 4 a/c, 3 weeks apart. As Lori said, it is very do-able. I had some nausea, no constipation (just the opposite) and was very tired. The premeds that I was given kept me awake for about 24 hrs but I have to tell you that I sure did alot of work during those 24 hrs. lol I did find that my taste buds changed. There are lots of things to do to help w/ that. If you have any allergies, please make sure that your onco and chemo nurses know about them. There are meds for anxiety (which you might experience some of), nausea, constipation, loose stools (never could spell the other word), mouth sores (which I never did get), etc. Don't be afraid to ask. I also had taxol for 12 weeks, 1x a week. The worse side effect from that was the muscle aches in my legs. I felt like someone had hit me with a 2x4. Hot baths and bath salts are the best remedy. (WalMart has a line that is called Batherapy. It is really cheap and works great) I was part of the clinical trial for the herceptin in 2001. I didn't get it but am now on a weekly regiment of it along with another chemo. It is the easiest drug. I haven't had any side effects from it at all.
Congrats on finding a great wig! Remember, part of the fun is changing colors and styles.
I can offer you no experience with the chemo. But I came here with arms to hug you, loving thoughts to comfort you and strengthening prayers to sustain you during this.
Much love and many prayers,